# SDR AALA2009031200001

- Difficulty date: March 12, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 40,995 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0202365001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY EXIT LIGHT ON RIGHT SIDE OF FIRST CLASS COAT CLOSET COVER PLATE BROKEN.  REPLACED LIGHT ASSEMBLY AT FIRST CLASS COAT CLOSET.
